# SDR RAAA97E4024

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000553
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING AND RT REAR EMERGENCY EXIT  PULLDOWN LIGHTS FAILED SERVICE CHECK.  CHANGED EMERGENCY LIGHT ASSEMBLIES.
